I have had tremor in my rleft hand and arm for 3 years but it is only embarrassing and does not stop me from doing things. I am 72 and am active. I enjoy gardening walking and creative hobbies. My neurologist has prescribed Madopar 100/25 to be taken 1/2 hour before meals. I now feel terrible. Have nausea then diarrhoea and generally without energy. He has told me to reduce it to twice daily but I would prefer to stop it. It has not helped my tremor. I would like to know if others have had these problems. I have read John Peppers book but when I took Azilect had insomnia. Also have back problems which prevent me from walking fast. I live alone and do not have anyone to ask about these problems. Many people do not seem to know anything about Parkinson's. I would appreciate any advice about taking Madopar.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.